# SDR FDEA201108023156

- Difficulty date: August 2, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 41,441 hours, 15,658 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 1394-1420
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKIN REPAIR AT 1394-1420 S-20L-S-22L IST NOT IN COMPLIANCE WITH SRM.  REMOVED & REPLACED DOUBLER AS PER SRM 51-40-02 / 53-00-01.  FABRICATED DOUBLER AS PER SRM 53-00-01 TABLE I & III FIG 201 P. 203 . CATEGORY B MAJOR REPAIR.
